# SDR QXEA2013031500644

- Difficulty date: March 15, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Crank Assy
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LIFT LATCH CRANK ASSY CORRODED.  MATCH DRILLED NEW CRANK ASSY IAW SRM 51-40-07-02-01, REV 12, CRANK ASSY WAS REMOVED, AND WILL BE REINSTALLED ON NR 800069.
